# SDR SWAA2017111317707

- Difficulty date: November 7, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 57,585 hours, 26,877 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7442597
- Part serial: BECW6106
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHEN LEVELING OFF AT FL 390, EXPERIENCED A NR 2 ENGINE COMPRESSOR STALL WITH THRUST LEVEL AT CRUISE.  DIVERTED.  R & R THE NR 2 ENGINE HYDRO MECHANICAL UNIT IAW MT.
